MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION

HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION
Catalog Number ASY-08848
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hologic has not been informed of any adverse outcomes related to this issue.A supplier corrective action request (scar) has been issued to the supplier of the swabs (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a customer reported to hologic that they had an aptima multitest swab specimen collection kit that contained swabs missing the tip or with defective swabs.Customer did not provide the lot of the aptima multitest swab specimen collection kit.No injuries were reported as a result of this event.Hologic has not learned of any adverse outcomes related to this event.

Brand Name
APTIMA MULTITEST SPECIMEN COLLECTION KIT
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
MDR Report Key25503550
Report Number2024800-2026-00032
Device Sequence Number10524698
Product Code LIO
UDI-Device Identifier25420045510187
UDI-Public25420045510187
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-08848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown